Global Existence for the Two-Dimensional Euler Equations in a Critical Besov Space

Abstract:

Article Preview

In this paper we prove the global existence for the two-dimensional Euler equations in the critical Besov space. Making use of a new estimate of transport equation and Littlewood-Paley theory, we get the global existence result.

Info:

Periodical:

Advanced Materials Research (Volumes 271-273)

Edited by:

Junqiao Xiong

Pages:

791-796

DOI:

10.4028/www.scientific.net/AMR.271-273.791

Citation:

K. Qu and Y. Zhang, "Global Existence for the Two-Dimensional Euler Equations in a Critical Besov Space", Advanced Materials Research, Vols. 271-273, pp. 791-796, 2011

Online since:

July 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.